# SDR 96ZZZX3105

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - AILERON INTERCONNECT CABLES ARE CORRODED AT WING ROOT PULLEYS.  REMOVED AND REPLACED BOTH CENTER SECTION AILERON INTERCONNECT CABLES.  REF W/C 2079 FOR FUNCTIONAL TEST OF AILERON CONTROLS.
